# SDR CA970604006

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: P, O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB #2 ENGINE TORQUE WAS FLUCTUATING +5 PERCENT AND FUEL FLOW WAS ALSO FLUCTUATING. THE CLIMB WAS ABORTED AND THE AIRCRAFT RETURNED TO BASE, REPORT TO FOLLOW.
